# SDR CA101026002

- Difficulty date: October 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 72,381 hours
- Engine: Ge CF680C2A2
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 13842503
- Condition: Damaged
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, LEAK SOUND FROM NR 2 ENG - FOUND DUCT BESIDE PRSOV CRACKED.  DUCT BLEED ELBOW CRACKED.  DUCT HAS BEEN REPLACED.
